Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 41, NWS Tallahassee, FL

April 3, 2023Coffee County, Dale County, Alabama

NWS Tallahassee, FL issued this tornado warning at Apr 3, 2023, 10:31 AM CDT for Coffee County, Dale County, Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2023, 10:31 AM CDT (15:31 UTC)
Expired
Apr 3, 2023, 11:00 AM CDT
In force
29 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Coffee County, AL, Dale County, AL

The radar

The Ft Rucker radar (KEOX), 28 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:33 AM CDTTORNADO1 S Shell Army Field, ALBRIEF SPIN-UP TORNADO NEAR HIGHWAY 167 AND SHELLFIELD ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:51 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-384 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

494 
WFUS52 KTAE 031531
TORTAE
ALC031-045-031600-
/O.NEW.KTAE.TO.W.0041.230403T1531Z-230403T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1031 AM CDT Mon Apr 3 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southwestern Dale County in southeastern Alabama...
  East central Coffee County in southeastern Alabama...

* Until 1100 AM CDT.
    
* At 1031 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Enterprise, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Level Plains around 1040 AM CDT.
  Daleville around 1045 AM CDT.
  Ozark around 1100 AM CDT.

Other locations impacted by this tornadic thunderstorm include Shell
Army Field, Cairns Aaf, Dean Church Road, Hooper Stage Field, Knox
Field, Gerald, Hanchey Field, Lowe Army Heliport, Coppinville and
Enterprise Municipal A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3145 8563 3127 8563 3127 8564 3129 8590
      3140 8592
TIME...MOT...LOC 1531Z 265DEG 31KT 3135 8584 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
1 follow-up statement
865 
WWUS52 KTAE 031547
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1047 AM CDT Mon Apr 3 2023

ALC031-031557-
/O.CAN.KTAE.TO.W.0041.000000T0000Z-230403T1600Z/
Coffee AL-
1047 AM CDT Mon Apr 3 2023

...THE TORNADO WARNING FOR EAST CENTRAL COFFEE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM CDT for southeastern
Alabama.

LAT...LON 3142 8579 3145 8563 3127 8563 3127 8565
      3128 8579
TIME...MOT...LOC 1547Z 264DEG 26KT 3136 8575 

$$

ALC045-031600-
/O.CON.KTAE.TO.W.0041.000000T0000Z-230403T1600Z/
Dale AL-
1047 AM CDT Mon Apr 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHWESTERN DALE COUNTY...
    
At 1047 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Fort Rucker, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Daleville around 1055 AM CDT.
  Ozark around 1110 AM CDT.

Other locations impacted by this tornadic thunderstorm include Cairns
Aaf, Dean Church Road, Hooper Stage Field, Knox Field, Gerald,
Hanchey Field, Lowe Army Heliport and Kelly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3142 8579 3145 8563 3127 8563 3127 8565
      3128 8579
TIME...MOT...LOC 1547Z 264DEG 26KT 3136 8575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 9:10 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 3, 9:10 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1010 AM EDT Mon Apr 3 2023

...New UPDATE...

.UPDATE...
Issued at 938 AM EDT Mon Apr 3 2023

12Z surface analysis shows a warm front extending from Coffee
County, AL east-southeast across along or near the FL/GA line.
The front will continue advancing northward across the forecast
area. A long lived MCS is moving eastward just north of this
front. A few strong to severe storms have been developing along
the boundary. The 12Z KTAE sounding indicates a favorable
environment for severe storms particularly once we start to see
some breaks in the clouds and further destabilize. We remain in an
SPC Slight Risk outlook. The forecast looks to be on track.

&&

.NEAR TERM...
(Today and tonight)
Issued at 321 AM EDT Mon Apr 3 2023

Severe weather and pockets of excessive rain will be the main
concerns today. SPC has placed our NW FL, SE AL, and far SW GA
counties in a Slight Risk (level 2 of 5) for severe weather today.

A warm front is currently lifting north near the coast. There is a
sharp gradient in surface dewpoint across the front. From midnight
to 2 am, Apalachicola saw its dewpoint rise from 59F to 71F as the
front passed. As the front lifts north this morning, the rapid
increase in boundary layer moisture and filtered April sunshine will
support development of a moderately unstable air mass. Strong deep-
layer shear will be present, with moderate southerly surface winds
today beneath 45-55 knot W-NW flow at 500 mb.

Meanwhile, a low-amplitude shortwave in fast zonal flow is currently
zipping across Mississippi. A long-lived cluster of strong to severe
storms is currently crossing the Mississippi river from Louisiana
into MS. Other lower-topped convective cells have blossomed
overnight in southeast LA and SE MS in the warm, moist sector to its
south. The main cluster of storms will ride east this morning along
the northward-advancing warm front, entering our Alabama Wiregrass
counties by mid-day.

By this afternoon, upper support may outrun the cluster of storms as
it moves across our GA counties, but convective cold pool dynamics
and boundary interactions will readily take advantage of the
thermodynamic and kinematic environment to feed clusters of storms
as they move east and flank south across the forecast area this
afternoon. Any discrete cells will be in an environment favorable
for supercells, so damaging wind gusts are the biggest concern.
Presence of a warm front could locally enhance 0-1 km shear and
tornado potential. There should eventually be plenty of convective
outflow boundaries to focus additional development. Where these
boundaries support training or backbuilding thunderstorms, heavy
rain and flash flooding will be a concern. See hydro section for
more on that.

Activity will fade this evening with the departure of upper support
and loss of daytime heating. Given the muggy air mass and earlier

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 321 AM EDT Mon Apr 3 2023

Once the shortwave exits our area, ridging begins building in for
the short term. We will begin a warming trend with highs climbing
into the upper 80s for most areas with mid-80s along the coast.
The I-75 corridor and southeast Big Bend may reach the lower 90s
Wednesday afternoon. The record highs for Tallahassee both Tuesday
and Wednesday are 91, and we will be within a few degree of these
records both days. Lows will be in the mid-60s. Some patchy fog
will be possible as well Tuesday night into Wednesday morning
given a warm, moist airmass.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 321 AM EDT Mon Apr 3 2023

Ridging continues to build on Thursday with the center of the
upper-level ridge nearly on top of our forecast area Thursday
afternoon. This yields another day where many inland areas may get
close to 90. The immediate coast, however, will likely remain in
the mid-80s. The record high for Tallahassee is 91 on Thursday, and
our current forecast calls for 90.

A cold front begins approaching our area late in the week,
bringing an increased chance for showers and thunderstorms,
beginning Thursday afternoon. However, the best rain chances will
be on Friday as the front begins to sink into our area. It remains
uncertain how far into our forecast area this front makes it, as
climatologically, it becomes harder for fronts to make a clean
sweep through our area heading into April. Shortwaves will ride
along the front through the weekend with potentially a stronger
shortwave arriving on Sunday. This will keep the chance of
scattered showers and thunderstorms in the forecast each day
through the long term period. This weekend, there will be a sharp
gradient in temperatures across the forecast area with upper 60s
to lower 70s for highs across the northern tier of counties with
lower to middle 80s in the Florida counties. Lows will cool in the
middle 50s to lower 60s.

&&

.AVIATION...
(12Z TAFS)
Issued at 701 AM EDT Mon Apr 3 2023

An overnight warm front has pushed low stratus with LIFR cigs
near TLH, ECP, and DHN.

This afternoon, a large, organized cluster of strong to severe
thunderstorms will move quickly east across all the terminals,
possibly lingering into early evening. Despite fast movement, the
large size of the cluster could mean a fairly long duration of
thunder and heavy rain, especially at DHN, ABY and/or TLH. Though
thunder will end by 02z, the near-surface air mass will still be
very moist, so IFR and LIFR cigs will overspread all terminals by
late this evening.

&&

.MARINE...
Issued at 321 AM EDT Mon Apr 3 2023

A complex of showers and thunderstorms will move into the forecast
area today, but may remain mostly north of the marine area.
However, some gusty winds may be possible if stronger storms make
it into the marine zones, most likely near shore west of Mexico
Beach. Otherwise, generally southerly winds around 5 to 15 knots
are expected through the next several days as the area remains on
the western periphery of high pressure over the Atlantic. Seas
will remain around 2 to 3 feet. Winds will shift to more easterly
late in the week as a weak cold front moves into the forecast
area.

&&

.FIRE WEATHER...
Issued at 321 AM EDT Mon Apr 3 2023

Early this morning, a warm front will quickly lift north across the
districts, bringing a marked increase in dewpoint and atmospheric
moisture. This afternoon, a few clusters of strong to severe
thunderstorms will move east, bringing strong, erratic and gusty
winds, along with pockets of excessive rainfall. Storms will fade
and exit this evening. Tuesday and Wednesday will feature much above
normal temperatures, but the air mass will be fairly muggy with
somewhat high humidity.

&&

.HYDROLOGY...
Issued at 321 AM EDT Mon Apr 3 2023

Heavy rain and flash flooding will be concerns this afternoon. A
cluster of thunderstorms will move east across our Alabama and
Georgia counties, with outflow boundaries spreading south into our
Florida counties along and north of the I-10 corridor. These
boundaries will support additional thunderstorm development. These
storms will be capable of training or back-building along the slow-
moving boundaries.

The 00z HREF shows neighborhood probabilities of up to 25 percent
for rainfall exceeding flash flood guidance, most prominently in a
corridor from Enterprise Alabama to near Camilla Georgia. The
probability of locally exceeding 5 inches of rain has rise into the
25-35 percent range in this same area, with non-zero chance of an 8-
inch amount somewhere near the I-10 corridor in FL.

Otherwise, riverine flooding on the Apalachicola River will soon
end. Releases from Woodruff Dam were cut back significantly on
Saturday afternoon, so it will only take a few more hours for the
Apalachicola River at Blountstown to drop below flood stage.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   81  67  87  65 /  60  10   0   0
Panama City   79  70  81  67 /  40  10   0   0
Dothan        77  67  86  64 /  80  10  10   0
Albany        76  65  87  63 /  80  30  10   0
Valdosta      83  65  88  64 /  60  20   0   0
Cross City    85  65  89  64 /  10  20   0   0
Apalachicola  77  70  78  68 /  20  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 9 PM EDT /8 PM CDT/ this evening for FLZ009-
     011-016.

GA...Flood Watch until 9 PM EDT this evening for GAZ121-123-125-
     142>146-155>158.

AL...Flood Watch until 8 PM CDT this evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Haner
SHORT TERM...Young
LONG TERM....Young
AVIATION...Haner
MARINE...Young
FIRE WEATHER...Haner
HYDROLOGY...Haner

In the hours before

Special weather statement, Apr 3, 9:04 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
904 AM CDT Mon Apr 3 2023

ALZ065-066-031445-
Dale AL-Coffee AL-
904 AM CDT Mon Apr 3 2023

...Strong thunderstorms will impact portions of northern Dale and
northeastern Coffee Counties through 945 AM CDT...

At 904 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brundidge to near Glenwood. Movement was
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Rucker, Ozark, Enterprise, New Brockton, Ariton, Mixons
Crossroads, Hooper Stage Field, Camp Humming Hills, Clintonville,
Ewell, Roeton, Dale County Lake, Camp Alaflo Bsa, Phillips
Crossroads, Arcus, Hwy 231 Pea River Bridge, Richburg, Skipperville,
Victoria and Beamon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3162 8543 3142 8542 3136 8598 3162 8615
TIME...MOT...LOC 1404Z 294DEG 27KT 3164 8581 3163 8613

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Apr 3, 9:37 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1037 AM EDT Mon Apr 3 2023

ALZ067-GAZ120>122-031515-
Henry AL-Quitman GA-Randolph GA-Clay GA-
1037 AM EDT Mon Apr 3 2023

...Strong thunderstorms will impact portions of central Henry, Clay,
Randolph and Quitman Counties through 1115 AM EDT/1015 AM CDT/...

At 1037 AM EDT/937 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Osco to near Gaino to
near Blue Springs. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abbeville, Fort Gaines, Georgetown, Cuthbert, Bellville,
Shorterville, Wire Bridge, Carnegie, Watson Crossroads, Scottsboro
Crossroads, Ricks Place, Pecan, Thomas Mill Creek, Hatcher, Morris,
Bethel, Suttons Corner, Springvale, Fort Gaines-Clay Airport and
Wades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3197 8496 3194 8496 3192 8491 3192 8469
      3193 8468 3162 8470 3162 8482 3158 8482
      3146 8542 3171 8542 3170 8522 3174 8520
      3177 8516 3176 8513 3189 8513 3194 8508
      3199 8507
TIME...MOT...LOC 1437Z 255DEG 47KT 3189 8527 3178 8534 3166 8546

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

02-MONTGOMERY
Special weather statement, Apr 3, 9:45 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
945 AM CDT Mon Apr 3 2023

ALZ065-066-031530-
Dale AL-Coffee AL-
945 AM CDT Mon Apr 3 2023

...Strong thunderstorms will impact portions of Dale and Coffee
Counties through 1030 AM CDT...

At 945 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blue Springs to near Ariton to near
Glenwood. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains,
Newton, New Brockton, Ariton, Lee, Mixons Crossroads, Hunt Field,
Waterford, Curtis, Carl Folsom A/p, Hooper Stage Field, Gerald, Camp
Humming Hills, Clintonville and Ewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
      3143 8542 3124 8578 3132 8618 3141 8620
TIME...MOT...LOC 1445Z 297DEG 26KT 3164 8542 3155 8575 3162 8610

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Apr 3, 10:13 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1113 AM EDT Mon Apr 3 2023

ALZ067-GAZ120>124-142-031600-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Calhoun GA-Clay GA-
Early GA-
1113 AM EDT Mon Apr 3 2023

...Strong thunderstorms will impact portions of central Henry County
in southeastern Alabama, Clay, Randolph, Calhoun, northern Early,
Quitman and western Terrell Counties in southwestern Georgia through
NOON EDT/1100 AM CDT/...

At 1112 AM EDT/1012 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles northwest of
Cuthbert to near Fort Gaines to 8 miles east of Abbeville. Movement
was east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abbeville, Fort Gaines, Morgan, Georgetown, Dawson, Cuthbert, Edison,
Arlington, Shellman, Parrott, Bellville, Bluffton, Shorterville, Wire
Bridge, Parksville, Carnegie, Hayes, Watson Crossroads, Ricks Place
and Pecan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama...and southwestern Georgia.

&&

LAT...LON 3197 8495 3192 8491 3192 8445 3194 8444
      3196 8444 3190 8437 3169 8446 3143 8464
      3146 8501 3143 8507 3146 8542 3168 8518
      3177 8516 3177 8512 3184 8514 3199 8507
TIME...MOT...LOC 1512Z 265DEG 43KT 3187 8492 3166 8501 3155 8512

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:04 AM CDTFlood WatchTAECoffee, Dale, Geneva, Henry, Houston9 hr
Apr 3, 9:04 AM CDTSpecial Weather StatementTAECoffee, Dale41 min
Apr 3, 9:37 AM CDTSpecial Weather StatementTAEHenry38 min
Apr 3, 9:45 AM CDTSpecial Weather StatementTAECoffee, Dale45 min
Apr 3, 9:48 AM CDTSevere Thunderstorm WarningTAECoffee, Dale72 min
Apr 3, 10:13 AM CDTSpecial Weather StatementTAEHenry47 min
Apr 3, 10:31 AM CDTSevere Thunderstorm WarningTAEDale, Geneva, Houston59 min
Apr 3, 11:14 AM CDTTornado WarningTAEHouston32 min
Apr 3, 11:15 AM CDTSevere Thunderstorm WarningTAEGeneva, Henry, Houston60 min
Apr 3, 11:42 AM CDTAreal Flood AdvisoryTAECoffee, Dale, Geneva, Houston3 hr

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.